# SDR 96ZZZX2899

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C30
- System (JASC): 7250 · Turbine Section
- Part: Nozzle Shield
- Part number: 6892828
- Condition: Cracked
- Location: 1st Stage Turb
- Component: 23031925
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIR OF THE TURBINE, NOTED THE DEFLECTOR ON THE FIRST STAGE NOZZLE SHIELD WAS BURNED.  CLOSER EXAMINATION REVEALED 2 CRACKS IN THE DOME DETAIL.  THE DOME WAS CHECKED FOR PROPER MATERIAL PER DEB A-72-3208 AND WAS FOUND TO CONFORM. SUSPECT THE CAUSE COULD BE A STREAKING FUEL NOZZLE.
